Acta Mathematica, 1935, Volume 65

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Sur les décompositions des fonctions analytiques uniformes et sur leurs applications

N. Aronszajn à Paris

TBD mathscidoc:1701.33836

Acta Mathematica, 65, (1), 1-156, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der Überlagerungsflächen

Lars Ahlfors Helsingfors

TBD mathscidoc:1701.33837

Acta Mathematica, 65, (1), 157-194, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Analytische Darstellung der Automorphen Funktionen bei Hyperelliptischen Riemannschen Flächen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33838

Acta Mathematica, 65, (1), 195-261, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The measurable boundaries of an arbitrary function

Henry Blumberg Columbus, Ohio, U. S. A.

TBD mathscidoc:1701.33839

Acta Mathematica, 65, (1), 263-282, 1935.12
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a class of perfect sets

S. Verblunsky Manchester

TBD mathscidoc:1701.33840

Acta Mathematica, 65, (1), 283-305, 1935.12
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Gitterpunkte in Convexen Körpern und ein Damit Zusammenhängendes Extremalproblem

Carl Ludwig Siegel Princeton, N.J.

TBD mathscidoc:1701.33841

Acta Mathematica, 65, (1), 307-323, 1935.12
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved